Welcome and thanks for posting your query to Healthcare Magic.
As per your query your acne back after treatment with isotretinoin
capsules for 6 months.
Now acne or pimples do have tendency to recur even after successful treatment with mutiples of therapies including isotretinoin. Now presently these are only on chest area so you need not to be worried about. This particular weather is too humid and hot so anybody can get eruptions at this time. There is no need to start the capsules at once. f at all are needed then must take in consultation with the previous dermatologist
is Vitamin E
capsule is a fat soluble vitamin and gets deposited in body, so even a slight excess can cause problems like early bruising and breast pain
. So again to be taken under medical guidance and not as self therapy.
Hope these information will help.
"With good health wishes"
Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)